Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suggest treatment for irritation in throat

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
I had an incisional hernia repair and abdoplasty a week ago. Today I have been having trouble with clearing my throat and it feels like something can't be shifted. Can an over the counter product help with this problem?
Posted Sat, 8 Mar 2014 in Abdominal Pain
Answered by Dr. Prasad 58 minutes later
Brief Answer: I would try proton pump inhibitor... Detailed Answer: Hi, Trouble with clearing throat and feeling of something stuck is a common complaint that I hear from my patient with throat irritation; irritation that is secondary from acid reflux being the cause. I do not mean what you have is only from acid reflux; however with the stress of recent surgery and perhaps the pain killers used brings me to this possibility. I do not feel it may be related to a serious surgical complications. Therefore you should try proton pump inhibitor like prilosec OTC. This is available over the counter. In addition try XXXXXXX warm salt gargles. It should help you. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor